# SDR ASAA2012112612465

- Difficulty date: November 26, 2012
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 43,680 hours, 19,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 654769010
- Condition: Corroded
- Location: Bs 707-757
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LEFT TRANSITION PANEL CORRODED AT FASTENER LOCATIONS FS 707 - 757.  ACFT GROUNDED.  BLENDED CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53, REPAIR IAW SRM IAW SRM 53-00-53, REPAIR 5.
